ok here is the story ive been bodybuilding for quite a whilenow , ive always taken protein shakes only. about a year ago i started taking purple-k from king of creatine and i took them for 2 months along with protein shakes. i stopped for a while then started taking xpand, isoflex protein shakes, glutamine powder and a multi-vitamin from gnc called gnc mega men SPORT. i took the xpand for 2 months and stopped for a month since you cannot take it all the time because its creatine. now am currently taking superpump 250 as a post work-out, no synthesize creatine during and after the workout, am also taking glutamine pills from wal-mart 4 times a day, isoflex protein shakes twice a day and gnc mega men sport(multi-vitamin). now the issue is not too long ago my family and friends have been telling that you are ive started to lose hair and they’ve told me that it started when i first started supplementing, now i do not know if its true and want to make sure that it might be possible that the supplements that am taking are causing my hair to fall. if it does i will immediately stop everything and just eat properly. Please if anyone knows the answer please get back to me ASAP!!!